On the index of the boundary points of four-dimensional lattices that are admissible for a cube.

Smirnov, Yu.A.

Journal of Mathematical Sciences (New York) (2005)

  • Volume: 137, Issue: 4, page 176-185
  • ISSN: 0373-2703

How to cite

top

Smirnov, Yu.A.. "On the index of the boundary points of four-dimensional lattices that are admissible for a cube.." Journal of Mathematical Sciences (New York) 137.4 (2005): 176-185. <http://eudml.org/doc/225233>.

@article{Smirnov2005,
author = {Smirnov, Yu.A.},
journal = {Journal of Mathematical Sciences (New York)},
keywords = {four-dimensional lattice; index of the boundary points; lattice of the general position},
language = {eng},
number = {4},
pages = {176-185},
publisher = {Springer},
title = {On the index of the boundary points of four-dimensional lattices that are admissible for a cube.},
url = {http://eudml.org/doc/225233},
volume = {137},
year = {2005},
}

TY - JOUR
AU - Smirnov, Yu.A.
TI - On the index of the boundary points of four-dimensional lattices that are admissible for a cube.
JO - Journal of Mathematical Sciences (New York)
PY - 2005
PB - Springer
VL - 137
IS - 4
SP - 176
EP - 185
LA - eng
KW - four-dimensional lattice; index of the boundary points; lattice of the general position
UR - http://eudml.org/doc/225233
ER -

NotesEmbed ?

top

You must be logged in to post comments.